# SDR QXEA2010110900722

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,031 hours, 24,098 cycles
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PROP DEICE CAUTION LIGHT NR 2 ENGINE ILLUMINATE FOR 6 SEC AND THEN EXTINGUISHES. DIVERTED DUE TO ENROUTE WEATHER. LANDING UNEVENTFUL. CHECKED CDS AND FOUND NR2 TMCU FAULTS OPEN HEATER PHASE B AND OPEN HEATER PHASE C. COMPLIED WITH NR2 PROPELLER ELECTRICAL RESISTANCE CHECK IAW MM TASK 30-61-00-760-801 AND FOUND NR 2 BLADE HEATER LEAD BROKEN AT BULKHEAD. REPLACED NR 2 PROPELLER NR 2 BLADE HEATER LEAD IAW MM TASKS 61-10-06-000-805 AND 61-10-06-400-805.  NR2 PROPELLER ELECTRICAL RESISTANCE CHECK NOW GOOD. CLEARED TMCU FAULTS. PROPELLER DEICE FUNCTIONAL TEST AND CALIBRATION CHECK GOOD IAW MM TASK 30-61-00-720-802. ALL INDICATIONS NORMAL DURING TEST. NO TMCU FAULTS FOUND AFTER TEST. RETURNED TO SERVICE.
